Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2012 Nov 28;2012. pii: bcr2012007559. doi: 10.1136/bcr-2012-007559.

Disturbance of consciousness and involuntary movements caused by pregabalin.

Author information

1
Department of General Medicine, Nerima Hikarigaoka Hospital, Tokyo, Japan. shimizutaro7@gmail.com

Abstract

A 91-year-old man with chronic low-back pain presented with 1-day history of disturbance of consciousness and myoclonus of all of his extremities and face. Laboratory examinations revealed no abnormalities. Administration of benzodiazepine for the myoclonus resulted in immediate and complete disappearance of the symptoms. He recently started taking pregabalin (Lyrica capsules) which was prescribed for low-back pain 3 days ago. The day following admission, he discontinued pregabalin. He did not experience recurrence of his symptoms any more. We concluded that the neurological symptoms he experienced were possibly due to pregabalin.

PMID:
23192584
PMCID:
PMC4544218
DOI:
10.1136/bcr-2012-007559
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center